View Single Post
  #1  
Old 04-18-09, 10:36 AM
Click Click is offline
Newbie
 

Join Date: Apr 2009
Location: Canada
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
Click is on a distinguished road
Concerta causing weight gain?

I was prescribed Concerta (54mg) 4 years ago. I lost about 15lbs within the first 6 months. I stayed around that weight for about a year and a half, then gradually over the next 2 years I gained over 35lbs. Iím now around 25lbs over weight.

I'm very active. I eat healthy. Both my parents and my brother are very slim, plus I probably consume quite a bit less than the average person does daily, the problem is that itís all at once, right before bed.

Yesterday I saw my doctor and I explained why I thought it might be causing me weight gain, I asked if it was common and all he said was ďAh, thatís interesting.Ē

Has anyone experienced weight GAIN as a long term side effect of being medicated for ADD/ADHD?

Thanks!
Reply With Quote